Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Great Falls, MT

July 14, 2011Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 14, 2011, 3:53 PM MDT for Fergus County, Montana. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2011, 3:53 PM MDT (21:53 UTC)
Expired
Jul 14, 2011, 4:45 PM MDT
In force
52 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

County Fergus County, MT

The radar

The Billings radar (KBLX), 129 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:10 PM MDTHAIL 0.2518 Ssw Forestgrove, MTPEA SIZED HAIL AND HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:56 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS55 KTFX 142153
SVRTFX
MTC027-142245-
/O.NEW.KTFX.SV.W.0039.110714T2153Z-110714T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
353 PM MDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 445 PM MDT

* AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 23 MILES SOUTHEAST OF LEWISTOWN...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE GRASS RANGE.

HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH ARE LIKELY 
WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.

&&

LAT...LON 4682 10862 4674 10861 4675 10938 4731 10922
      4722 10871 4719 10870 4717 10873 4711 10873
      4710 10860 4684 10860
TIME...MOT...LOC 2153Z 212DEG 30KT 4680 10915

$$
2 follow-up statements
611 
WWUS55 KTFX 142219
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
419 PM MDT THU JUL 14 2011

MTC027-142245-
/O.CON.KTFX.SV.W.0039.000000T0000Z-110714T2245Z/
FERGUS MT-
419 PM MDT THU JUL 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL FERGUS COUNTY...

AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FORESTGROVE...OR 21 MILES EAST OF LEWISTOWN...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRASS RANGE BY 430 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.

LAT...LON 4682 10862 4674 10861 4675 10938 4731 10922
      4722 10871 4719 10870 4717 10873 4711 10873
      4710 10860 4684 10860
TIME...MOT...LOC 2219Z 212DEG 30KT 4698 10898

$$

COULSTON
584 
WWUS55 KTFX 142240
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
440 PM MDT THU JUL 14 2011

MTC027-142248-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-110714T2245Z/
FERGUS MT-
440 PM MDT THU JUL 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FERGUS COUNTY
WILL EXPIRE AT 445 PM MDT...

SPOTTER REPORTS INDICATED VERY HEAVY RAINFALL AND A LOT OF SMALL 
HAIL FROM THE STORMS IN THE WARNED AREA.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM.

HOWEVER...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING CONTINUES TO WEAKEN AND WILL 
NO LONGER BE SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.

LAT...LON 4682 10862 4674 10861 4675 10938 4731 10922
      4722 10871 4719 10870 4717 10873 4711 10873
      4710 10860 4684 10860
TIME...MOT...LOC 2238Z 212DEG 30KT 4711 10886

$$

COULSTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:56 PM MDT, 57 minutes earlier.

Area forecast discussion, Jul 14, 2:56 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 PM MDT THU JUL 14 2011

.DISCUSSION...

TONIGHT THROUGH SATURDAY...AN UPPER LEVEL LOW PRESSURE TROF OVER THE
PACIFIC NORTHWEST WILL MOVE ACROSS THE ZONES TONIGHT. AHEAD OF THIS
TROF...A COLD FRONT HAS BEEN MOVING THROUGH THE ZONES AND WILL BE
THROUGH THE EASTERN ZONES THIS EVENING. THIS WILL BRING DRIER AND
COOLER CONDITIONS TO THE REGION TONIGHT AND FRIDAY. AHEAD OF THE
FRONT...THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DIMINISH BY
EARLY EVENING AS THE COOLER AIRMASS MOVES EAST. AN UPPER LEVEL RIDGE
WILL DEVELOP FRIDAY AND THE AIRMASS WILL BEGIN TO WARM AGAIN. SOME
INSTABILITY WILL DEVELOP AGAIN LATE FRIDAY...MAINLY SOUTH OF A LINE
FROM HLN-GTF-HVR. SOME DECENT HELICITY WILL SUPPORT ROTATION OF ANY
CONVECTIVE DEVELOPMENT. ON SATURDAY...THE AIRMASS WILL BECOME
UNSTABLE AGAIN...THIS TIME ACROSS THE NORTHERN HALF OF THE CWA. ONCE
AGAIN...GOOD HELICITY WILL BE IN PLACE FOR ANY THUNDERSTORMS THAT
DEVELOP. ZELZER

SATURDAY NIGHT THROUGH THURSDAY...EXPECT SOME SHOWERS/THUNDERSTORMS
TO CONTINUE OVER THE REGION INTO THE EVENING HOURS ON SATURDAY...AS
THE SHORTWAVE ENERGY FROM SATURDAY AFTERNOON EXITS THE REGION. FOR
SUNDAY THROUGH TUESDAY...A RATHER WARM AND DRY PERIOD OF WEATHER IS
EXPECTED OVER THE REGION. THE BEST CHANCE FOR ANY RAINFALL LOOKS TO
BE OVER THE MOUNTAINS. MONDAY LOOKS TO BE THE WARMEST DAY DURING
THIS PERIOD AS WELL. FOR WEDNESDAY AND THURSDAY...THE EC AND GFS ARE
A BIT DIFFERENT IN THEIR SOLUTIONS...WITH THE EC QUITE A BIT COOLER
IN TERMS OF TEMPERATURES. SINCE THIS IS THE MIDDLE OF
SUMMER...LEANING MORE TOWARDS THE GFS. YES IT SHOULD COOL OFF A
BIT...BUT AFTERNOON TEMPERATURES SHOULD STILL BE CLOSE TO
NORMAL...RATHER THAN NEAR 10 DEGREES BELOW NORMAL AS THE EC HAS. WE
WILL CONTINUE TO MONITOR THIS CLOSELY THOUGH. AGAIN THE CHANCES FOR
PRECIP LOOK LOW FOR WEDNESDAY AND THURSDAY...WITH THE BEST CHANCE
FOR PRECIP MAINLY IN THE MOUNTAINS. BRUSDA

&&

.AVIATION...
UPDATED 1720Z.
EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION THIS
AFTERNOON. SOME THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN...WITH
IFR CONDITIONS DUE TO LOW CIGS IN AND NEAR THUNDERSTORMS. A FEW STORMS
COULD BE SEVERE WITH LARGE HAIL AND STRONG WINDS MAINLY EAST OF A
LINE FROM HAVRE...LEWISTOWN...TO BOZEMAN. EXPECT THE THUNDERSTORM
ACTIVITY TO  DIMINISH FROM THE SOUTHWEST THIS AFTERNOON AND EARLY
EVENING. WILLIAMSON DC

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  51  82  51  84 /  20  20  10  20
CTB  48  77  48  80 /  10  20  10  30
HLN  52  83  54  86 /  30  20  20  20
BZN  48  83  49  86 /  30  30  30  20
WEY  40  74  38  76 /  20  30  20  10
DLN  46  78  49  81 /  30  30  30  20
HVR  52  83  52  87 /  20  20  10  30
LWT  50  78  53  84 /  40  30  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING BLAINE...
FERGUS.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 14, 2:01 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
201 PM MDT THU JUL 14 2011

MTZ047-051-152015-
BLAINE-FERGUS-
201 PM MDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 642 IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR BLAINE AND FERGUS COUNTIES.

WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY
HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008>015-044>046-048>050-052>055-152015-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
201 PM MDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND
EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO
SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY
OUTFLOW WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 12:59 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1259 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       3 SE GEYSER             47.24N 110.46W
07/14/2011  U0.00 INCH       JUDITH BASIN       MT   TRAINED SPOTTER

            ESTIMATED WINDS OF 20 TO 25 MPH AROUND 1100AM MDT.
            HEAVY RAIN. NO HAIL.

&&

MLS
Special weather statement, Jul 14, 2:07 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
207 PM MDT THU JUL 14 2011

MTZ008-015-142045-
BEAVERHEAD MT-MADISON MT-
207 PM MDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND EASTERN
BEAVERHEAD COUNTIES UNTIL 245 PM MDT...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES NORTH OF MONIDA...OR 29 MILES SOUTHEAST
OF DILLON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIRGINIA CITY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4539 11198 4509 11158 4475 11233 4488 11248
TIME...MOT...LOC 2007Z 225DEG 29KT 4491 11224

MLS
Special weather statement, Jul 14, 3:03 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MDT THU JUL 14 2011

MTZ055-142145-
GALLATIN MT-
303 PM MDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN COUNTY UNTIL
345 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELGRADE...OR 9 MILES NORTHWEST OF
BOZEMAN...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BELGRADE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4562 11118 4574 11138 4619 11087 4610 11077
      4583 11078
TIME...MOT...LOC 2103Z 221DEG 29KT 4575 11119

HOENISCH
Local storm report, Jul 14, 3:10 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
310 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             BELGRADE                45.78N 111.18W
07/14/2011  E0.75 INCH       GALLATIN           MT   TRAINED SPOTTER

            DIME SIZE HAIL IN BELGRADE.

&&

HOENISCH
Local storm report, Jul 14, 3:26 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             17 NE WINIFRED          47.70N 109.08W
07/14/2011  E0.25 INCH       FERGUS             MT   TRAINED SPOTTER

            HEAVY RAIN LASTED A LITTLE LESS THAN 5 MINUTES.

&&

BLANK
Local storm report, Jul 14, 3:39 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
339 PM MDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             BOZEMAN                 45.68N 111.04W
07/14/2011  E0.25 INCH       GALLATIN           MT   TRAINED SPOTTER

            PEA SIZED HAIL IN DOWNTOWN BOZEMAN.

&&

HOENISCH

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:08 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Hill37 min
Jul 13, 6:14 PM MDTSpecial Weather StatementTFXMeagher46 min
Jul 13, 6:40 PM MDTAreal Flood AdvisoryTFXBlaine, Cascade, Chouteau, Fergus, Hill, Judith Basin5 hr
Jul 13, 6:54 PM MDTFlash Flood WarningTFXBlaine, Chouteau, Hill5 hr
Jul 13, 6:57 PM MDTSpecial Weather StatementTFXHill48 min
Jul 13, 7:12 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill48 min
Jul 13, 8:24 PM MDTSpecial Weather StatementTFXBlaine66 min
Jul 13, 8:27 PM MDTSpecial Weather StatementTFXBlaine63 min
Jul 13, 8:29 PM MDTSpecial Weather StatementTFXHill61 min
Jul 13, 9:36 PM MDTSpecial Weather StatementTFXBlaine54 min
Jul 14, 6:07 AM MDTSpecial Weather StatementTFXBeaverhead53 min
Jul 14, 7:25 AM MDTSpecial Weather StatementTFXJefferson50 min
Jul 14, 7:41 AM MDTSpecial Weather StatementTFXSilver Bow49 min
Jul 14, 8:06 AM MDTSpecial Weather StatementTFXBroadwater39 min
Jul 14, 10:31 AM MDTSpecial Weather StatementTFXJudith Basin44 min
Jul 14, 2:07 PM MDTSpecial Weather StatementTFXMadison38 min
Jul 14, 3:03 PM MDTSpecial Weather StatementTFXGallatin42 min
Jul 14, 4:14 PM MDTSpecial Weather StatementTFXFergus61 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.